Research Repository

On some weighted integral inequalities for convex functions related to Fejér's result

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2011) On some weighted integral inequalities for convex functions related to Fejér's result. Filomat, 25 (1). pp. 195-218. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we introduce some functionals associated with weighted integral means for convex functions. Some new Fejér-type inequalities are obtained as well.

Item Type: Article
Uncontrolled Keywords: ResPubID25001, Hermite-Hadamard inequality, mappings, Fejer inequality, convex function, convexity, Lemma, theorem
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 07 Mar 2013 03:42
Last Modified: 20 Aug 2019 05:15
URI: http://vuir.vu.edu.au/id/eprint/10436
DOI: https://doi.org/10.2298/FIL1101195T
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar